# SDR FDEA201804121075

- Difficulty date: April 12, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 93,892 hours, 30,673 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA743325
- Condition: Corroded
- Location: Bs 1738
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK,  BS 1738, RBL 107 SEAT TRACK FLANGE HAS CORROSION.   INSTALLED A NEW SEAT TRACK AND SPLICE IAW SRM 53-70-00, FIG 1, SHEET 1, VOL 1, DWG SR10-53-002,  SRM 51-31-01, VOL 2, AND SRM 51-41-01, VOL 2.
